# SDR CMRR200606013

- Difficulty date: May 26, 2006
- Submitted: June 7, 2006
- Operation: General aviation
- Aircraft: N403FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3149
- Aircraft time: 9,553 hours, 9,697 cycles
- Engine: Pwa PW306B
- System (JASC): 3160 · Central Display
- Part: Power Supply
- Part number: 7018704902
- Condition: Failed
- Location: Display
- Part time: 9,553 hours, 9,697 cycles
- Component: Display Unit, Honeywell, DU870
- Component part number: 7014300902
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 PFD HONEYWELL DISPLAY UNIT REFERENCED HEREIN FAILED DURING GROUND OPERATIONS PRIOR TO FLIGHT.  THE SUSPECTED SPECIFIC COMPONENT FAILURE IS THE HIGH VOLTAGE POWER SUPPLY UNIT PN:7018704-902 INSTALLED INSIDE THE CRT DISPLAY UNIT.  FURTHER INSPECTION WILL BE REQUIRED TO VERIFY THE EXACT CAUSE OF DU FAILURE.
